# SDR SWAA102230

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 67,321 hours, 61,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE OUT OF ADJUST.  RE-ADJUSTED SLIDE PER MM.
